Linear flow problems in 2D exterior domains for 2D incompressible fluid flows

Tom 81 / 2008

Pawe/l Konieczny Banach Center Publications 81 (2008), 243-257 MSC: 35Q30, 75D05. DOI: 10.4064/bc81-0-16

Streszczenie

The paper analyzes the issue of existence of solutions to linear problems in two dimensional exterior domains, linearizations of the Navier-Stokes equations. The systems are studied with a slip boundary condition. The main results prove the existence of distributional solutions for arbitrary data.

Autorzy

  • Pawe/l KoniecznyInstitute of Applied Mathematics and Mechanics
    Warsaw University
    Banacha 2, 02-097 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek